# SDR QOF2011F00000

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N744AK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10001
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: 10400507
- Condition: Defective
- Location: Rt Magneto
- Component: Magneto
- Component part number: 56LSC204T
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACHOMETER CONTACT ASSY SEEMS TO HAVE BREAKDOWN IN INSULATION AND STARTING TO FAIL IN 200 HRS OR LESS.  RESULTS IN UNWANTED POWER REDUCTION WHICH COULD RESULT IN LOSS OF ACFT AND LIFE.
